# SDR SWAA2013081919342

- Difficulty date: July 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN PANEL CRACKED BETWEEN BS 727 TO BS 661.75, BETWEEN RBL 6.30 TO LBL 6.30.  R&R PANEL IAW EA.
